By Topic

On the stability of nonlinear networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

In a recent paper by Chua and Green [2] results on the asymptotic stability of nonlinear networks were given. These are closely related to results on the stability of passive feedback systems. In this letter, the precise nature of the relationship is discussed. In addition, an indication is given of the derivation of corresponding instability results.

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:25 ,  Issue: 11 )